I will be 21 in December this year, and I has sex first time on 22/10.

Patient

Q: I will be 21 in december this year, and I had sex first time on the 22/10, it was hurting really bad too but we used condom so i hope it should be preventing pregnancy. I had my period on the 24th too which is kinda abnormal because my period normally starts on the 28 or 29, Then my boyfriend and I had sex again on the 29/10, this was when my period wasnt completely stopped, there was still light flowed, but we used condom, however on the first minute, he just wanted to put it in my vaginal without condom so he did, and I was worried about if i could by any chance get pregnant by that so I took the Plan B one step pill the day later. And yesterday was november 3rd, my boyfriend put up some porno, so me and him were watching it, but we didnt have sex or masturbate or any type of oral sex, I felt a slight pain in my pelvic and when I go pee, i see a little brownish- redish liquid. So this morning, november 4th, I feel like Im starting on my period cuz the liquid was a little heavier but it shouldnt be the case right? i wonder whats wrong with me?

Symptoms:  None, I dont feel anything except the slight pelvic pain yesterday november 3rd.
Doctor

A:   Hello,
Thanks for the query.

You have had an intercourse at the end of the ongoing cycle, that too with protection and taken a contraception pill too, hence there is no need to worry in terms of a possible pregnancy.

Coming to the abnormal pattern of bleeding in the form a light bleeding at an unusual timing is suggestive of the side effect of the pill. They are hormonal preparation and can lead to irregular bleeding patterns, spotting and heavier bleeding too. You may take an antispasmodic for pain relief.

If the pain still persists, please contact a gynecologist for an examination. It is not advisable to have intercourse when you are still in your cycles.
Hope this helped.

Feel free to contact us for more information.
Regards

Comments / Follow Ups

Patient: So, Ive read somewhere that it said taking ibuprofen will reduce the pain and lighten the flow of period even. Then my bleeding right now is light and its not hurting like how it was yesterday, do you suggest for me to take it?
Doctor: There is no need to take it.

Related Q&A

Q: Dear Sir I am recently married on last sunday and enjoying sexual life happily but from the day i am doing sex 4...

Q: I just sex for the first time about 48 hours ago. I bled from the tearing of the hymen. It has not bled since that ni...

Q: Hi recently took a girl back to my room we never had sex at any stage however. We both rubbed our genitals with no pe...

Q: Days after having sex with my girl . I have bladder pain and I use the restroom frequently . The first time this happ...

Q: Hi i am 20 years old i had sex first time but with protection with condom and also i am living with my friends as i a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews